Research ArticleOpen accessSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
Author
1 article in our journalsPhang Pei See
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.